| Catalog Number |
2H8519 |
| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone no.: (b)(6).Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp continu-flo solution set would not prime.It was further reported the solution did not flow through the device although pressure was applied.This was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H10: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing including pressure and clear passage tests were performed which revealed the check valve was blocked in the transparent part by solvent.The reported condition was verified.The cause of the condition was due to a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.